Ask a doctor

Why Do I Have Tingling in Lips 2 Months After Restylane Filler?

Doctor Answers (2)

Restylane - Why Do I Have Tingling in Lips 2 Months After Restylane Filler?

+1

Without additional information it is difficult even to speculate...did you have a nerve block, were there any complications, did you have extensive bleeding or other trauma?

In the absence of any of those, or some other likely explanation, it's hard to know...can you provide additional details?  And I'm assuming that you've notified and discussed this with your physician?

Dr. E


New York Plastic Surgeon
5.0 out of 5 stars 148 reviews

Is tingling to lips related to Restylane?

+1

Without more details regarding your treatment (ex: amount of product, part of mouth injected, f/u by injector), it is difficult to offer much feedback.  There are some conditions such as cold sores that may cause this sensation and may be related to treatments to the mouth area, but this was not mentioned as a factor.  If you have not reported this concern to your injector, you should do so or be evaluated by your primary physician. 

 

Harold J. Kaplan, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.